# SDR SWIA201023510

- Difficulty date: January 15, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 33,127 hours, 47,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS IN ROW 9 INOP.  (FLT 5759)  REPLACED BATTERY PACK.
